skin-hair-icon
Hairfall and want advice about minoxidil
I am having hairfall since 3 months and I consulted a dermatologist he tested my thyroid tsh which is 6 and prescribed minoxidil 3% to me my hair has become really thin from the past 3 months and I am having headache in the frontal head and weird sensations and pain in my scalp what should I do should I continue to use minoxidil or it will worsen my hairfall
42 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You can continue minoxidil but you need to take supplements as well. If hairfall is severe you should think of prp or mesotherapy.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
U can continue.. but treatment depends on the grade...You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.